MathSciNet Relay Station
MathSciNet bibliographic data
MR1102609 47H10 (34A12 34B15 47H07)
Sun, Yong A fixed point theorem for mixed monotone operators with applications. J. Math. Anal. Appl. 156 (1991), no. 1, 240–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement